Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 166, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 27, 2018, 12:27 AM CDT for Sumner County, Kansas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2018, 12:27 AM CDT (05:27 UTC)
- Expired
- Jun 27, 2018, 1:30 AM CDT
- In force
- 63 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Sumner County, KS
The radar
The Wichita radar (KICT), 39 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1614 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 2742 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
772
WUUS53 KICT 270527
SVRICT
KSC191-270630-
/O.NEW.KICT.SV.W.0166.180627T0527Z-180627T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1227 AM CDT WED JUN 27 2018
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Northwestern Sumner County in south central Kansas...
* Until 130 AM CDT.
* At 1227 AM CDT, a severe thunderstorm was located near Viola, or
near Conway Springs, and is nearly stationary.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Conway Springs and Argonia.
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3723 9780 3747 9781 3748 9754 3737 9743
TIME...MOT...LOC 0527Z 323DEG 4KT 3745 9772
HAIL...1.50IN
WIND...60MPH
$$
KLEINSASSER3 follow-up statements
091
WWUS53 KICT 270540
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1240 AM CDT WED JUN 27 2018
KSC191-270630-
/O.CON.KICT.SV.W.0166.000000T0000Z-180627T0630Z/
Sumner KS-
1240 AM CDT WED JUN 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHWESTERN SUMNER COUNTY...
At 1239 AM CDT, a severe thunderstorm was located a few miles
west of Conway Springs, moving southeast at 5 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Conway Springs and Argonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3723 9780 3747 9781 3748 9754 3737 9743
TIME...MOT...LOC 0539Z 330DEG 6KT 3740 9769
HAIL...1.25IN
WIND...60MPH
$$
KLEINSASSER809
WWUS53 KICT 270554
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1254 AM CDT WED JUN 27 2018
KSC191-270630-
/O.CON.KICT.SV.W.0166.000000T0000Z-180627T0630Z/
Sumner KS-
1254 AM CDT WED JUN 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHWESTERN SUMNER COUNTY...
At 1254 AM CDT, a severe thunderstorm was located over Conway
Springs, moving southeast at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Conway Springs and Argonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3723 9780 3747 9781 3748 9754 3737 9743
TIME...MOT...LOC 0554Z 308DEG 5KT 3739 9767
HAIL...1.00IN
WIND...60MPH
$$
KLEINSASSER344
WWUS53 KICT 270621
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
121 AM CDT WED JUN 27 2018
KSC191-270631-
/O.EXP.KICT.SV.W.0166.000000T0000Z-180627T0630Z/
Sumner KS-
121 AM CDT WED JUN 27 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SUMNER COUNTY
WILL EXPIRE AT 130 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
LAT...LON 3723 9780 3747 9781 3748 9754 3737 9743
TIME...MOT...LOC 0621Z 323DEG 4KT 3737 9765
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:23 AM CDT, 4 minutes earlier.
Area forecast discussion, Jun 27, 12:23 AM CDT, 4 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1223 AM CDT Wed Jun 27 2018 .SHORT TERM...(This evening through Friday night) Issued at 342 PM CDT Tue Jun 26 2018 An upper level low is located over northeast Iowa this afternoon, At the surface, a weak frontal boundary/trough extends from Iowa southwest into southern Kansas. The cluster of thunderstorms that developed ahead of this boundary earlier this morning continues to push E/SE across our far eastern counties at this time. These storms will continue to pose a damaging wind threat as they clear the area. In the wake of this activity, satellite and radar imagery show a residual outflow boundary draped across parts of southern KS. Recently, this boundary has shown signs of shifting NE as southwesterly low/mid level flow ensues. At the same time, upper level ridging is beginning to build in from the Four Corners region. The question, then, is whether or not convection can redevelop along this boundary. The better upper level forcing will be east of the area, suggesting at least some subsidence in its wake. This along with some mid level height rises may be enough to keep a lid on any additional convection. That said, the increasing low/mid level flow/warm air advection this evening combined with at least some weak surface convergence along the boundary may be just enough to allow a few thunderstorms to develop. For now, we'll keep lower-end pops in the forecast to account for this potential. If any storm were to develop, it would be in an environment favorable for severe thunderstorms, primarily capable of damaging wind and large hail. The key takeaway here, though, is the threat of any redevelopment is very much conditional and confidence remains low. Beyond today, the main concern will continue to be the heat as the upper level ridge continues to build east across the Central/Southern Plains. Temperatures warming well into the 90s to near 100 combined with dewpoints in the 70s will allow heat indices to near or exceed 105 both Wednesday and Thursday afternoons, especially east of I-135. For now, we will leave the current area highlighted in the Heat Advisory as is as this is where the best chance of seeing those higher dewpoints/heat indices is. Increasing southwesterly winds may promote better mixing by Thursday/Friday, with the threat of 105+ heat indices being more focused across SE KS. After coordination with surrounding offices, it was decided to extend the Advisory into Thursday afternoon. However, the western tier of counties may be able to be dropped from this advisory Thursday afternoon if the somewhat lower dewpoints pan out. - Martin .LONG TERM...(Saturday through Tuesday) Issued at 342 PM CDT Tue Jun 26 2018 Medium range models continue to remain in good agreement regarding the eastward shift of the upper ridge and the development of a WRN US trough. This should lead to an increased risk of thunderstorms over the weekend along with a subsequent decrease in temperatures (albeit, slight). - Martin && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1218 AM CDT Wed Jun 27 2018 Storms will continue to diminish during the overnight hours, meanwhile light southeast winds will switch to the southwest during the day on Wednesday. VFR conditions will prevail across the region for the next 24hrs. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 74 100 75 100 / 70 0 0 0 Hutchinson 73 100 75 101 / 60 0 0 0 Newton 73 98 75 100 / 70 0 0 0 ElDorado 72 97 74 97 / 70 0 0 0 Winfield-KWLD 74 99 75 97 / 70 0 0 0 Russell 70 102 74 104 / 0 0 0 0 Great Bend 70 101 74 102 / 0 0 0 0 Salina 71 102 76 105 / 10 0 0 0 McPherson 72 100 75 102 / 30 0 0 0 Coffeyville 75 96 75 96 / 70 0 0 0 Chanute 74 95 75 96 / 70 0 0 0 Iola 73 95 75 96 / 70 0 0 0 Parsons-KPPF 75 95 75 96 / 70 0 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 1 PM this afternoon to 8 PM CDT Thursday for KSZ049-051>053-068>072-083-092>096-098>100. && SHORT TERM...RM LONG TERM...RM AVIATION...CDJ
Hazardous weather outlook, Jun 26, 9:46 PM CDT, 2 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 946 PM CDT Tue Jun 26 2018 KSZ032-033-047>053-067>072-082-083-091>096-098>100-280300- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 946 PM CDT Tue Jun 26 2018 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Severe storms will affect south central and southeast Kansas tonight with large hail up to two inches and damaging winds up to 70 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Heat indices are expected to climb to around 105 degrees both Wednesday and Thursday afternoon and early evening. See latest heat advisory for additional details. For Friday through Saturday, afternoon heat indices will be around 100 degrees. Storms will return to the forecast for Saturday night through Monday as a cold front approaches the area. Strong storms look possible with this activity. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed across mainly southern Kansas. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, Jun 26, 11:20 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1120 PM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM HAIL 5 N CONWAY SPRINGS 37.46N 97.64W
06/26/2018 E1.00 INCH SUMNER KS FIRE DEPT/RESCUE
&&
ADKLocal storm report, Jun 26, 11:22 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1122 PM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM TSTM WND GST 5 NNE CONWAY SPRINGS 37.46N 97.62W
06/26/2018 M58 MPH SUMNER KS MESONET
&&
ADKSpecial weather statement, Jun 26, 11:46 PM CDT, 41 minutes before
Special Weather Statement National Weather Service Wichita KS 1146 PM CDT TUE JUN 26 2018 KSZ092-270530- Sumner KS- 1146 PM CDT TUE JUN 26 2018 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northwestern Sumner County in south central Kansas... * Until 1230 AM CDT. * At 1144 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near Viola, or 7 miles northwest of Conway Springs...moving southeast at 15 mph. hail up to the size of nickels...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Conway Springs. LAT...LON 3729 9780 3747 9781 3747 9749 3733 9759 TIME...MOT...LOC 0446Z 322DEG 15KT 3747 9773 HOWERTON
Local storm report, Jun 26, 11:47 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1147 PM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 PM FLOOD 2 W CASSODAY 38.04N 96.67W
06/26/2018 BUTLER KS EMERGENCY MNGR
SOME RURAL ROADS WERE IMPASSABLE DUE TO HIGH
WATER.
&&Local storm report, Jun 27, 12:02 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1202 AM CDT WED JUN 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL 2 SE FREDONIA 37.51N 95.80W
06/26/2018 E1.75 INCH WILSON KS STORM CHASER
DELAYED REPORT. MOSTLY NICKEL TO QUARTER
SIZE, WITH A FEW GOLFBALLS MIXED IN.
&&Local storm report, Jun 27, 12:07 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1207 AM CDT WED JUN 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL POTWIN 37.94N 97.02W
06/26/2018 M1.00 INCH BUTLER KS EMERGENCY MNGR
CORRECTS PREVIOUS REPORT FROM POTWIN.
QUARTER SIZE HAIL REPORTED BY POTWIN FIRE
DEPARTMENT. REPORT RELAYED VIA LOCAL EM.
0639 PM TORNADO 6 ESE POTWIN 37.92N 96.91W
06/26/2018 BUTLER KS STORM CHASER
MULTIPLE REPORTS OF A BRIEF ROPE TORNADO
TOUCHDOWN EAST OF POTWIN AND NORTH OF EL
DORADO.
0650 PM HAIL 6 ESE POTWIN 37.91N 96.91W
06/26/2018 E1.00 INCH BUTLER KS STORM CHASER
0702 PM TSTM WND GST 3 NW EL DORADO 37.85N 96.90W
06/26/2018 M60 MPH BUTLER KS EMERGENCY MNGR
BUTLER EM ESTIMATED 50 TO 60 MPH WINDS NW OF
EL DORADO. A ROTATING WALL CLOUD WAS NOTED
AS WELL.
0709 PM HAIL EL DORADO 37.82N 96.86W
06/26/2018 M1.25 INCH BUTLER KS TRAINED SPOTTER
WEAK TO MODERATE ROTATION NOTED NEAR
SPOTTER'S LOCATION AS WELL.
0715 PM TORNADO EUREKA 37.82N 96.29W
06/26/2018 GREENWOOD KS TRAINED SPOTTER
DELAYED REPORT. TRAINED SPOTTER REPORTS
SIGNIFICANT DAMAGE IN THE TOWN OF EUREKA DUE
TO A TORNADO. TELEPHONE POLES SNAPPED AND
SOME COMPLETE STRUCTURE LOSS SEEN.
0721 PM TORNADO EUREKA 37.82N 96.29W
06/26/2018 GREENWOOD KS EMERGENCY MNGR
GREENWOOD COUNTY EMERGENCY MANAGER REPORTED
A TORNADO ON THE GROUND PRODUCING STRUCTUAL
DAMAGE AND UPROOTING TREES IN THE TOWN OF
EUREKA.
0728 PM HAIL EL DORADO 37.82N 96.86W
06/26/2018 E1.50 INCH BUTLER KS TRAINED SPOTTER
PING PONG BALL SIZE HAIL REPORTED IN EL
DORADO.
0750 PM HAIL 2 W EL DORADO 37.82N 96.89W
06/26/2018 E2.50 INCH BUTLER KS EMERGENCY MNGR
TENNIS BALL SIZE HAIL REPORTED JUST WEST OF
EL DORADO.
0758 PM HAIL EL DORADO 37.82N 96.86W
06/26/2018 M2.75 INCH BUTLER KS EMERGENCY MNGR
BUTLER COUNTY EM REPORTING BASEBALL SIZE
HAIL ON THE NW SIDE OF EL DORADO.
0808 PM HAIL 4 W AUGUSTA 37.69N 97.05W
06/26/2018 M1.25 INCH BUTLER KS EMERGENCY MNGR
HALF DOLLAR SIZE HAIL REPORTED WEST OF
AUGUSTA.
0811 PM HAIL AUGUSTA 37.69N 96.98W
06/26/2018 M1.00 INCH BUTLER KS EMERGENCY MNGR
0833 PM TSTM WND DMG 3 N DOUGLASS 37.56N 97.01W
06/26/2018 BUTLER KS EMERGENCY MNGR
POWER LINES DOWN ALONG HIGHWAY 77 ON THE
NORTH SIDE OF DOUGLASS.
0845 PM TSTM WND DMG 5 NE DOUGLASS 37.57N 96.95W
06/26/2018 BUTLER KS FIRE DEPT/RESCUE
EM RELAYED REPORT OF A DESTROYED BARN AND
ADVISED THAT IT WAS LIKELY DUE TO
STRAIGHT-LINE WINDS. TIME ESTIMATED VIA
RADAR.
0916 PM FUNNEL CLOUD 3 SW BENTLEY 37.86N 97.55W
06/26/2018 SEDGWICK KS NWS EMPLOYEE
MULTIPLE REPORTS OF A FUNNEL CLOUD NORTH OF
WICHITA.
0919 PM TSTM WND GST BENTLEY 37.89N 97.52W
06/26/2018 M60 MPH SEDGWICK KS EMERGENCY MNGR
50 TO 60 MPH WIND GUSTS REPORTED IN BENTLEY
ALONG WITH PEA TO MARBLE SIZE HAIL.
0930 PM HAIL 9 S BURNS 37.97N 96.86W
06/26/2018 M1.00 INCH BUTLER KS EMERGENCY MNGR
QUARTER SIZE HAIL BEING REPORTED EAST OF HWY
77 NORTH OF EL DORADO.
0933 PM HAIL 3 SSW VALLEY CENTER 37.80N 97.40W
06/26/2018 E2.50 INCH SEDGWICK KS BROADCAST MEDIA
0937 PM HAIL 1 S MAIZE 37.76N 97.46W
06/26/2018 E1.25 INCH SEDGWICK KS PUBLIC
TWITTER REPORT OF HAIL JUST LARGER THAN
QUARTERS SOUTH OF MAIZE.
0941 PM TSTM WND GST COLWICH 37.78N 97.54W
06/26/2018 M62 MPH SEDGWICK KS TRAINED SPOTTER
SPOTTER MEASURED A 62 MPH WIND GUST NEAR
COLWICH.
1011 PM HAIL 5 NNW GARDEN PLAIN 37.72N 97.73W
06/26/2018 E1.25 INCH SEDGWICK KS TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZE HAIL BEING
REPORTED AT 21ST AND 334TH.
1021 PM FLOOD 1 S MAIZE 37.76N 97.46W
06/26/2018 SEDGWICK KS EMERGENCY MNGR
WATER REPORTED OVER MAIZE ROAD.
1027 PM TSTM WND GST 4 SW GODDARD 37.61N 97.63W
06/26/2018 E65 MPH SEDGWICK KS PUBLIC
REPORTED BY CAMPERS AT LAKE AFTON. PING-PONG
BALL SIZE HAIL ACCOMPANIED THE WIND.
1027 PM HAIL 4 SW GODDARD 37.61N 97.63W
06/26/2018 E1.50 INCH SEDGWICK KS PUBLIC
PING PONG BALL SIZE HAIL REPORTED NEAR LAKE
AFTON. TIME ESTIMATED VIA RADAR.
1050 PM HAIL 2 SE FREDONIA 37.51N 95.80W
06/26/2018 E1.75 INCH WILSON KS STORM CHASER
DELAYED REPORT. MOSTLY NICKEL TO QUARTER
SIZE, WITH A FEW GOLFBALLS MIXED IN.
1050 PM TSTM WND DMG FREDONIA 37.53N 95.82W
06/26/2018 WILSON KS LAW ENFORCEMENT
A TREE WAS REPORTED DOWNED IN FREDONIA. WIND
SPEEDS UNKNOWN.
1100 PM HAIL VIOLA 37.48N 97.64W
06/26/2018 E0.88 INCH SEDGWICK KS TRAINED SPOTTER
60 MPH WINDS ACCOMPANIED THE HAIL.
1100 PM TSTM WND GST VIOLA 37.48N 97.64W
06/26/2018 E60 MPH SEDGWICK KS TRAINED SPOTTER
NICKEL SIZE HAIL ACCOMPANIED THE WIND.
1123 PM FLOOD 2 W CASSODAY 38.04N 96.67W
06/26/2018 BUTLER KS EMERGENCY MNGR
SOME RURAL ROADS WERE IMPASSABLE DUE TO HIGH
WATER.
&&The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:07 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 53 min |
| Jun 26, 7:12 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 45 min |
| Jun 26, 7:13 PM CDT | Special Weather Statement | ICT | Allen | 47 min |
| Jun 26, 7:19 PM CDT | Tornado Warning | ICT | Greenwood | 19 min |
| Jun 26, 7:28 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 62 min |
| Jun 26, 7:45 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 60 min |
| Jun 26, 7:45 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 60 min |
| Jun 26, 8:04 PM CDT | Areal Flood Warning | ICT | Butler | 8 hr |
| Jun 26, 8:10 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 33 min |
| Jun 26, 8:26 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 49 min |
| Jun 26, 8:27 PM CDT | Tornado Warning | ICT | Butler | 48 min |
| Jun 26, 8:37 PM CDT | Special Weather Statement | ICT | Woodson | 23 min |
| Jun 26, 8:38 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 67 min |
| Jun 26, 8:49 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 56 min |
| Jun 26, 9:05 PM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 40 min |
| Jun 26, 9:25 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 65 min |
| Jun 26, 9:30 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 60 min |
| Jun 26, 9:48 PM CDT | Special Weather Statement | ICT | Butler | 57 min |
| Jun 26, 9:52 PM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 38 min |
| Jun 26, 10:08 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 67 min |
| Jun 26, 10:17 PM CDT | Areal Flood Warning | ICT | Sedgwick | 4 hr |
| Jun 26, 10:31 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 44 min |
| Jun 26, 10:32 PM CDT | Special Weather Statement | ICT | Wilson | 28 min |
| Jun 26, 10:41 PM CDT | Special Weather Statement | ICT | Butler | 34 min |
| Jun 26, 10:46 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 59 min |
| Jun 26, 10:47 PM CDT | Severe Thunderstorm Warning | ICT | Wilson | 25 min |
| Jun 26, 11:46 PM CDT | Special Weather Statement | ICT | Sumner | 44 min |
| Jun 27, 1:13 AM CDT | Areal Flood Warning | ICT | Sedgwick, Sumner | 9 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.